Alert archive / Texas / Severe Thunderstorm Warnings in 2025
Severe Thunderstorm Warning 49, NWS Lake Charles, LA
NWS Lake Charles, LA issued this severe thunderstorm warning at Apr 5, 2025, 5:46 PM CDT for Jasper County, Tyler County, Texas. It was in force for 29 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 5, 2025, 5:46 PM CDT (22:46 UTC)
- Expired
- Apr 5, 2025, 6:15 PM CDT
- In force
- 29 min
- Issued by
- NWS Lake Charles, LA
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Jasper County, TX, Tyler County, TX
The radar
The Ft Polk radar (KPOE), 142 km from the middle of the area, began a volume at 22:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 5, 12:36 PM CDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Lake Charles Mun, LA (KLCH), launched 12:00Z, 10.8 hours before the alert went out and 154 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1563 J/kg
- Mixed-layer CIN
- -89 J/kg
- Mixed-layer LCL
- 725 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- 357 m²/s²
- 0-3 km storm-relative helicity
- 349 m²/s²
- Significant tornado parameter
- 2.1
- Supercell composite
- 17.9
The text
As transmitted.
076
WUUS54 KLCH 052246
SVRLCH
TXC241-457-052315-
/O.NEW.KLCH.SV.W.0049.250405T2246Z-250405T2315Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Lake Charles LA
546 PM CDT Sat Apr 5 2025
The National Weather Service in Lake Charles has issued a
* Severe Thunderstorm Warning for...
Northwestern Tyler County in southeastern Texas...
Northwestern Jasper County in southeastern Texas...
* Until 615 PM CDT.
* At 546 PM CDT, a severe thunderstorm was located over Colmesneil,
moving northeast at 55 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Woodville, Colmesneil, and Rockland.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
A Tornado Watch remains in effect until 900 PM CDT for southeastern
Texas.
&&
LAT...LON 3104 9450 3104 9449 3103 9448 3103 9447
3104 9444 3109 9421 3075 9439 3083 9459
TIME...MOT...LOC 2246Z 221DEG 47KT 3089 9444
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Kowalski2 follow-up statements
778
WWUS54 KLCH 052256
SVSLCH
Severe Weather Statement
National Weather Service Lake Charles LA
556 PM CDT Sat Apr 5 2025
TXC241-457-052315-
/O.CON.KLCH.SV.W.0049.000000T0000Z-250405T2315Z/
Tyler TX-Jasper TX-
556 PM CDT Sat Apr 5 2025
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM CDT
FOR NORTH CENTRAL TYLER AND NORTHWESTERN JASPER COUNTIES...
At 555 PM CDT, a severe thunderstorm was located over Colmesneil,
moving northeast at 45 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Colmesneil and Rockland.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 900 PM CDT for southeastern
Texas.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3104 9450 3104 9449 3103 9448 3103 9447
3104 9444 3109 9421 3079 9437 3084 9447
TIME...MOT...LOC 2255Z 216DEG 44KT 3088 9443
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Kowalski825
WWUS54 KLCH 052308
SVSLCH
Severe Weather Statement
National Weather Service Lake Charles LA
608 PM CDT Sat Apr 5 2025
TXC241-457-052317-
/O.EXP.KLCH.SV.W.0049.000000T0000Z-250405T2315Z/
Tyler TX-Jasper TX-
608 PM CDT Sat Apr 5 2025
...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL TYLER AND
NORTHWESTERN JASPER COUNTIES WILL EXPIRE AT 615 PM CDT...
The storm which prompted the warning has weakened below severe
limits, and has exited the warned area. Therefore, the warning will
be allowed to expire.
A Tornado Watch remains in effect until 900 PM CDT for southeastern
Texas.
&&
LAT...LON 3104 9450 3104 9449 3103 9448 3103 9447
3104 9444 3109 9421 3079 9437 3084 9447
TIME...MOT...LOC 2307Z 221DEG 47KT 3098 9433
$$
KowalskiWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lake Charles, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 5, 3:52 PM CDT, 1 hour 54 minutes earlier. Its key messages:
- The Enhanced Risk (Level 3 of 5) of Severe Weather continues this afternoon and tonight. All modes and hazards of severe thunderstorms are possible.
- The Slight Risk (Level 2 of 4) for Excessive Rainfall continues for most of the area.
- Windy conditions will continue through this afternoon ahead of the approaching cold front. A Wind Advisory is in effect through this evening when winds diminish behind the front.
- A Coastal Flood Advisory will continue for the coastal parishes and counties through 10 PM tonight; through 7 AM Sunday for Orange County and Calcasieu Parish.
- Much cooler and drier air will move in behind the front tonight. Highs in the 60s SUN and MON. No freeze conditions expected.
Area forecast discussion, Apr 5, 3:52 PM CDT, 1 hour 54 minutes before
Area Forecast Discussion
National Weather Service Lake Charles LA
352 PM CDT Sat Apr 5 2025
...New SHORT TERM, LONG TERM, MARINE...
.KEY MESSAGES...
- The Enhanced Risk (Level 3 of 5) of Severe Weather continues
this afternoon and tonight. All modes and hazards of severe
thunderstorms are possible.
- The Slight Risk (Level 2 of 4) for Excessive Rainfall continues
for most of the area.
- Windy conditions will continue through this afternoon ahead of
the approaching cold front. A Wind Advisory is in effect through
this evening when winds diminish behind the front.
- A Coastal Flood Advisory will continue for the coastal parishes
and counties through 10 PM tonight; through 7 AM Sunday for
Orange County and Calcasieu Parish.
- Much cooler and drier air will move in behind the front tonight.
Highs in the 60s SUN and MON. No freeze conditions expected.
&&
.SHORT TERM...
(Tonight through Monday night)
Wx map shows the large stationary frontal trough, with a closed
surface low across the Mid to Upper Texas coast, with the front
draped across the remainder of East Texas and North Louisiana.
This coupled with the strong surface high off the Southeast U.S.
coast is keeping a tight pressure gradient across the area. The
result is the continued strong south to southeast winds around
20-30 mph with gusts 35-40 mph common across most of Southeast
Texas, Central and Southern Louisiana where Wind Advisories
continue through 7 PM. Winds are beginning to subside as the
gradient relaxes across Inland Southeast Texas and West Central
Louisiana closer to the front. However, this is where radar
showing a marked increase in thunderstorms.
18z LCH sounding very moist conditions with PW of 1.91",
favorables spiral hodograph for low level rotation (0-3km SRH at
298 m2/s2), surface based CAPE of 3395. However had a modest
sfc-850mb lapse rate, and a 500mb 5 degree inversion likely
inhibiting some of the earlier showers this afternoon. Keep in
mind this sounding was more representative of Southwest and East
Central Louisiana which is where the sounding sampled. Current
radar trends shows increasing coverage of showers and thunderstorms
across Southeast Texas. Tornado Watch 123 continues for all of
Southeast Texas and West Central Louisiana through 9 PM.
For this afternoon through tonight, thunderstorms will continue to
increase in areal coverage and strength as the cold front approaches.
SPC continues the Enhanced Risk (Level 3 of 5) of Severe Weather
for most of the area except the Lower Acadiana parishes. Tornado
threat has 10% tornado probabilities along and north of the U.S.
190 corridor, mainly in the discrete supercells ahead of the cold
front. Once the cold front begins to advance eastward, the
expected squall line will bring the highest threat of damaging
winds and hail.
For the flooding rain threat, preliminary rainfall totals of 1.0
to 2.0 inches can be expected. A Slight Risk (Level 2 of 4) of
excessive rainfall continues over most of the area.
The continuous onshore flow has continued tidal levels of 1.0 to
1.5 feet MHHW during high tides today across the coastal parishes
and counties. Expect tides of 1.5 to 2.0 feet MHHW during the
times of high tide on Saturday, with the Coastal Flood Advisory
continuing from 6 AM to 7 PM CDT Saturday.
The overall progression of the system has slowed a bit. Still
expecting the cold front to move through the area overnight into
Sunday morning, with precipitation expected to gradually end
behind the front. Due to the slower progression, lingering
rainfall likely over Lower Acadiana past daybreak through late
Sunday morning. Colder temperatures will filter across the area
Sunday. With the slower speed, clouds will not likely clear out
until early Monday morning, with lows in the 40s expected.
08/DML
&&
.LONG TERM...
(Tuesday through next Friday)
A deep layer mid to upper level trough over the Eastern U.S. will keep
a dry northwest flow aloft over the region, with no precipitation expected.
Rather cool conditions expected Tuesday morning with lows in the lower
to mid 40s as cool high pressure settles over the area. A gradual warming
trend expected Wednesday through Friday.
08/DML
&&
.AVIATION...
(18Z TAFS)
MVFR to IFR ceilings to prevail for all sites. SHRA/TSRA expected
ahead of the front this afternoon for AEX/BPT/LCH and early evening
for ARA/LFT. Once the cold front begins to move southeast later
this afternoon through the overnight hours, a more organized squall
line/area of strong to severe thunderstorms expected. Thus, have
tried to time the worst 4 hour period with +TSRA/LIFR visibility/ceilings,
along with the wind gust VRB30G45KT for the following sites as
follows: BPT 23-03Z, AEX 00-04Z, LCH 02-06Z, LFT 04-08Z, ARA
05-09Z. Improving conditions expected after the frontal passage,
but MVFR/IFR ceiling expected to prevail. Southerly winds of 20-25
kts with gusts 35-40 kts possible this afternoon into the evening
hours. Will be variable once the TSRA arrives, and northwest after
the frontal passage.
08/DML
&&
.MARINE...
Strong south to southeast winds will continue through this evening
afternoon. A strong cold front will push through the coastal
waters Saturday evening through the overnight hours, accompanied
by a squall line with strong to severe thunderstorms possible.
Possible hazards include damaging winds, large hail, waterspouts,
frequent lightning, and heavy rainfall.
Winds will quickly shift to the northwest behind the front with
moderate offshore flow set to prevail from early Sunday through
Monday morning. The residual high swells and wave heights from
the south meeting these north winds will create very short wave
periods, resulting in steep seas after the frontal passage for
most of the day Sunday through Monday morning. Winds and seas will
gradually subside Monday afternoon and Tuesday as the surface
high settles over the area.
08/DML
&&
.PRELIMINARY POINT TEMPS/POPS...
AEX 56 64 47 62 / 90 20 10 0
LCH 56 64 47 64 / 90 20 0 0
LFT 62 67 49 62 / 90 40 10 0
BPT 54 65 45 67 / 80 10 0 0
&&
.LCH WATCHES/WARNINGS/ADVISORIES...
LA...Wind Advisory until 7 PM CDT this evening for LAZ029>033-044-045-
055-073-074-141>143-152>154-241>243-252>254.
Coastal Flood Advisory until 10 PM CDT this evening for LAZ073-
074-252>254.MVFR to IFR ceilings to prevail for all sites. SHRA/TSRA expected
ahead of the front this afternoon for AEX/BPT/LCH and early evening
for ARA/LFT. Once the cold front begins to move southeast later
this afternoon through the overnight hours, a more organized squall
line/area of strong to severe thunderstorms expected. Thus, have
tried to time the worst 4 hour period with +TSRA/LIFR visibility/ceilings,
along with the wind gust VRB30G45KT for the following sites as
follows: BPT 23-03Z, AEX 00-04Z, LCH 02-06Z, LFT 04-08Z, ARA
05-09Z. Improving conditions expected after the frontal passage,
but MVFR/IFR ceiling expected to prevail. Southerly winds of 20-25
kts with gusts 35-40 kts possible this afternoon into the evening
hours. Will be variable once the TSRA arrives, and northwest after
the frontal passage.
Coastal Flood Advisory until 7 AM CDT Sunday for LAZ241.
TX...Wind Advisory until 7 PM CDT this evening for TXZ201-261-262-515-
516-615-616.
Coastal Flood Advisory until 10 PM CDT this evening for TXZ615.
Coastal Flood Advisory until 7 AM CDT Sunday for TXZ616.
GM...Small Craft Advisory until 1 AM CDT Monday for GMZ430-432-435-
436.
Small Craft Advisory until 10 AM CDT Monday for GMZ450-452-455-
470-472-475.
&&
SHORT TERM...08
LONG TERM....08
AVIATION...08In the hours before
Special weather statement, Apr 5, 2:53 PM CDT, 2 hours 53 minutes before
Special Weather Statement
National Weather Service Lake Charles LA
253 PM CDT Sat Apr 5 2025
TXZ201-259-261-052030-
Hardin TX-Northern Jasper TX-Southern Jasper TX-
253 PM CDT Sat Apr 5 2025
...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN HARDIN AND
SOUTHEASTERN JASPER COUNTIES THROUGH 330 PM CDT...
At 253 PM CDT, Doppler radar was tracking a strong thunderstorm near
Evadale, moving northeast at 45 mph.
HAZARD...Wind gusts up to 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to vegetation and outdoor
objects is possible.
Locations impacted include...
Silsbee, Buna, and Evadale.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Tornado Watch remains in effect until 900 PM CDT for southeastern
Texas.
&&
LAT...LON 3053 9411 3052 9407 3054 9407 3055 9409
3056 9409 3064 9405 3065 9405 3058 9388
3049 9388 3031 9408 3035 9419
TIME...MOT...LOC 1953Z 208DEG 40KT 3040 9409
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
KowalskiSpecial weather statement, Apr 5, 3:01 PM CDT, 2 hours 45 minutes before
Special Weather Statement
National Weather Service Lake Charles LA
301 PM CDT Sat Apr 5 2025
TXZ180-259-052015-
Northern Jasper TX-Tyler TX-
301 PM CDT Sat Apr 5 2025
...A STRONG THUNDERSTORM WILL IMPACT CENTRAL TYLER AND CENTRAL JASPER
COUNTIES THROUGH 315 PM CDT...
At 300 PM CDT, Doppler radar was tracking a strong thunderstorm near
Warren, moving northeast at 40 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Woodville, Ivanhoe, Warren, Hillister, and Town Bluff.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Tornado Watch remains in effect until 900 PM CDT for southeastern
Texas.
&&
LAT...LON 3056 9436 3060 9448 3097 9436 3088 9407
TIME...MOT...LOC 2000Z 206DEG 45KT 3066 9439
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
KowalskiSpecial weather statement, Apr 5, 3:23 PM CDT, 2 hours 23 minutes before
Special Weather Statement
National Weather Service Lake Charles LA
323 PM CDT Sat Apr 5 2025
TXZ180-259-052045-
Northern Jasper TX-Tyler TX-
323 PM CDT Sat Apr 5 2025
...A STRONG THUNDERSTORM WILL IMPACT NORTH CENTRAL TYLER AND
NORTHWESTERN JASPER COUNTIES THROUGH 345 PM CDT...
At 322 PM CDT, Doppler radar was tracking a strong thunderstorm near
Woodville, moving northeast at 30 mph.
HAZARD...Wind gusts up to 50 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to vegetation and outdoor
objects is possible.
Locations impacted include...
Colmesneil and Rockland.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Tornado Watch remains in effect until 900 PM CDT for southeastern
Texas.
&&
LAT...LON 3105 9439 3109 9418 3093 9415 3078 9432
3081 9445
TIME...MOT...LOC 2022Z 210DEG 28KT 3082 9438
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
KowalskiSpecial weather statement, Apr 5, 3:30 PM CDT, 2 hours 16 minutes before
Special Weather Statement
National Weather Service Lake Charles LA
330 PM CDT Sat Apr 5 2025
TXZ259-260-052100-
Northern Newton TX-Northern Jasper TX-
330 PM CDT Sat Apr 5 2025
...A STRONG THUNDERSTORM WILL IMPACT NORTHERN NEWTON AND EAST CENTRAL
JASPER COUNTIES THROUGH 400 PM CDT...
At 329 PM CDT, Doppler radar was tracking a strong thunderstorm over
Roganville, or 7 miles north of Kirbyville, moving northeast at 50
mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Newton, Jamestown, Farrsville, Roganville, Burkeville, Harrisburg,
Magnolia Springs, Mayflower, Wiergate, Kirbyville, and Jasper.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
A Tornado Watch remains in effect until 900 PM CDT for west central
Louisiana...and southeastern Texas.
&&
LAT...LON 3110 9355 3110 9356 3108 9355 3107 9353
3064 9387 3073 9405 3117 9382 3117 9369
TIME...MOT...LOC 2029Z 208DEG 44KT 3076 9392
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
JonesSpecial weather statement, Apr 5, 4:05 PM CDT, 1 hour 41 minutes before
Special Weather Statement
National Weather Service Lake Charles LA
405 PM CDT Sat Apr 5 2025
LAZ027-TXZ260-052115-
Vernon LA-Northern Newton TX-
405 PM CDT Sat Apr 5 2025
...A STRONG THUNDERSTORM WILL IMPACT WEST CENTRAL VERNON PARISH IN
WEST CENTRAL LOUISIANA AND NORTHEASTERN NEWTON COUNTIES THROUGH 415
PM CDT...
At 404 PM CDT, Doppler radar was tracking a strong thunderstorm near
Burkeville, moving northeast at 45 mph.
HAZARD...Wind gusts up to 50 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to vegetation and outdoor
objects is possible.
Locations impacted include...
Toledo Bend Dam.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Tornado Watch remains in effect until 900 PM CDT for west central
Louisiana...and southeastern Texas.
&&
LAT...LON 3112 9348 3103 9358 3108 9368 3117 9368
3118 9362 3117 9358 3119 9355 3122 9355
3123 9354 3124 9356 3125 9354 3128 9353
3128 9345
TIME...MOT...LOC 2104Z 216DEG 39KT 3106 9365
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
KowalskiSpecial weather statement, Apr 5, 5:23 PM CDT, 23 minutes before
Special Weather Statement
National Weather Service Lake Charles LA
523 PM CDT Sat Apr 5 2025
TXZ180-259-052245-
Northern Jasper TX-Tyler TX-
523 PM CDT Sat Apr 5 2025
...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN TYLER COUNTY
THROUGH 545 PM CDT...
At 522 PM CDT, Doppler radar was tracking a strong thunderstorm near
Alabama-Coushatta Reservation, or 12 miles south of Chester, moving
northeast at 45 mph.
HAZARD...Wind gusts up to 50 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to vegetation and outdoor
objects is possible.
Locations impacted include...
Chester, Colmesneil, and Rockland.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Tornado Watch remains in effect until 900 PM CDT for southeastern
Texas.
&&
LAT...LON 3106 9456 3105 9449 3103 9447 3108 9425
3065 9455 3066 9458 3101 9466
TIME...MOT...LOC 2222Z 215DEG 37KT 3074 9464
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
KowalskiThe office that day
Everything else NWS Lake Charles, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 5, 2:53 PM CDT | Special Weather Statement | LCH | Jasper | 37 min |
| Apr 5, 3:01 PM CDT | Special Weather Statement | LCH | Tyler | 14 min |
| Apr 5, 3:23 PM CDT | Special Weather Statement | LCH | Tyler | 22 min |
| Apr 5, 3:30 PM CDT | Special Weather Statement | LCH | Jasper | 30 min |
| Apr 5, 4:05 PM CDT | Special Weather Statement | LCH | Sabine | 10 min |
| Apr 5, 4:07 PM CDT | Severe Thunderstorm Warning | LCH | Newton | 8 min |
| Apr 5, 5:23 PM CDT | Special Weather Statement | LCH | Tyler | 22 min |
| Apr 5, 6:21 PM CDT | Special Weather Statement | LCH | Tyler | 24 min |
| Apr 5, 6:45 PM CDT | Special Weather Statement | LCH | Tyler | 30 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2025Every severe thunderstorm warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.